Eric Urban research Papers

Some preprints by Eric Urban:

The following papers might differ slightly from their published version.


- Groupes de Selmer et Fonctions L p-adiques pour les representations modulaires adjointes (E. Urban), preprint (2006), pdf

- Vanishing of $L$-functions and ranks of Selmer groups (C. Skinner, E. Urban), Proceeding of the ICM (2006), pdf

- The Main Conjecture for GL(2) (C. Skinner, E. Urban), Invent. Math. 195 (2014), no. 1, 1-277 (2013) , pdf

- Eigenvarieties for reductive groups (E. Urban), Ann. of Math. (2) 174 (2011) no. 3, 1685-1784 , pdf

- On the ranks of Selmer groups for elliptic curves over Q (E. Urban), Proceedings of the International Colloquium TIFR (2013), pdf

- Erratum to "On the ranks of Selmer groups for elliptic curves over Q} " (E. Urban), pdf

- Nearly overconvergent modular forms (E. Urban), Proceedings of conference IWASAWA 2012 held at Heidelberg, pdf

- A corrigendum to the previous paper (E. Urban), Preprint included as an appendix of a paper by A. Iovita and F. Andreatta) 2017, pdf

- Integral Period Relations and Congruences (J. Tilouine, E.Urban) Preprint 2018, pdf









This page has been visited times since August 22nd 2013.